Random walks on trees with finitely many cone types

Tatiana Nagnibeda, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)383-422
JournalJournal of theoretical probability
Volume15
Publication statusPublished - 2002

Cite this

Random walks on trees with finitely many cone types. / Nagnibeda, Tatiana; Woess, Wolfgang.

In: Journal of theoretical probability, Vol. 15, 2002, p. 383-422.

Research output: Contribution to journalArticleResearchpeer-review

@article{3b25e171bea944bba638bc05859d5a14,
title = "Random walks on trees with finitely many cone types",
author = "Tatiana Nagnibeda and Wolfgang Woess",
year = "2002",
language = "English",
volume = "15",
pages = "383--422",
journal = "Journal of theoretical probability",
issn = "0894-9840",
publisher = "Springer New York",

}

TY - JOUR

T1 - Random walks on trees with finitely many cone types

AU - Nagnibeda, Tatiana

AU - Woess, Wolfgang

PY - 2002

Y1 - 2002

M3 - Article

VL - 15

SP - 383

EP - 422

JO - Journal of theoretical probability

JF - Journal of theoretical probability

SN - 0894-9840

ER -